Jump to content

support with my taper.


[el...]

Recommended Posts

I have been taking Atavin for 8years. .50 4 x a day. I went into tolarence withdraws in march.Benzo hell.My new doctor put me on klonopin .50 3xs aday.I only took .25 3xs a day. All of my withdraw symptoms went away it 3 days.I told my doctor I wanted off the benzos.She said she would help me by giving me support.As you all know thats not much help from someone who gets paid $200. for 5 minutes.Reading stories from other people is what really helps me.So now Im down to .125 2xs aday.Symptoms can be bad.I need some advice on where to go from here.Thank you.
Link to comment
Share on other sites

Hi elsie,

 

You've done really well on tapering down, great job!

I've read many people can have a little rougher time once they start getting down to the lower amounts so maybe that's what you're dealing with right now. What kind of symptoms are you having? We're here to help, please ask any questions you have.

 

Welcome to BenzoBuddies :)

 

Star

Link to comment
Share on other sites

Benzo brain sucks!Today was pretty bad I had electric shock,buzzing all over my body,headach,teeth hurt.Any noise seems loud.Tiny twitches around my mouth.I just kept telling myself I can get through this.But now on the lower amount the symptoms are getting worse.My doctor told me she wants me to jump off my last dose of .125.Iam afraid to do this.The unknown of how much I will suffer in the end has really been on my mind to much!
Link to comment
Share on other sites

Those sound like common symptoms, I'm sorry you're being hit so hard right now but they do eventually go away. People have jumped off at .125mg, it's doable, but others have found it too much to jump from, it's up to you (and your doctor). The good news is you're almost home free! :thumbsup:
Link to comment
Share on other sites

Thank you for putting my mind at rest for tonight,I wont spend the night worrying about whats gonna happen!Lol....I still remember how bad I felt in total withdraws and never want to do that again.Also like most other people,my symptoms are worse in the morning,well they last until about 4pm,by the evening I get to the point where I can eat and relax some.It is also not knowing what tomorrow will bring.But Im gonna do this no matter what.Im gonna be benzo free on my birthday july10th.Free for the first time in 9yrs.I guess its gonna get worse before it gets better.So Im gonna need help.So happy to know I will have a buddie to help! :angel:
Link to comment
Share on other sites

Hi elsie,

 

Nice to meet you.  I read in the shoutbox that you answered your remote for the phone.  I do things like that all the time and I laugh about it.  I think you have a good sense of humor and that will get you through this.

I take xanax 0.5 3 x a day - well, I did for eight years - I have tapered with the help of benzobuddies to .125 a day and probably will decrease tomorrow to .0625 - (I am not sure of milligrams - from 1/2 pill to 1/4 pill) - I chose September as my benzo free month however may might it earlier.

 

Good luck on your tapering and hope you make it for your birthday.

 

Gail  "This too shall pass"

 

 

Link to comment
Share on other sites

×
×
  • Create New...